• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 68
   School of Mathematics
  Title: Towards a classification of homogeneous integral table algebras of degree five
  Author(s): M. R. Darafsheh (Joint with A. Rahnamai Barghi)
  Status: Published
  Journal: Beitr. Algebra Geom.
  No.: 1
  Vol.: 41
  Year: 2000
  Pages: 33-47
  Supported by: IPM
  Abstract:
In this paper we classify some of the homogeneous integral table algebras of degree 5 containing a faithful element of width 3 such that in a given basis of the algebra the basis elements are standard.This work is towards classifing homogeneous integral table algebras of degree 5.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right